# SDR WRLA20110608491

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 58,907 hours, 10,482 cycles
- Engine: Pwa PW4462
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Part number: AJC7237
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INNER STRUCTURE CRACKED NEAR SNUBBER FITTING.
